# SDR AALA201904059016

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 55,685 hours, 32,399 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLIGHT RETURNED TO CLT ON ACCOUNT OF RUDDER TRIM ISSUES. DURING CLIMB-AUTOPILOT #1 TRIM DROVE TO L 1.0 AT .1 EVERY 30 SEC. TRIED AUTO PILOT #2 SAME TRIM L TO 1.0. NO MOVEMENTS WITH AP OFF. NO FLIGHT CONTROL OFFSET ON AILERONS-SPOILERS NOTED. ENGINES WERE BOTH EVEN IN POWER SETTING, FL250 320KTS TRIM 1.0 WITH EITHER AUTO PILOT. MAINTENANCE ACCOMPLISHED SATISFACTORY CHECK OF RUDDER NEUTRAL POSITION IAW AMM 27-27-00. EVALUATION OF DFDR: MAXIMUM TRIM DURING THE EVENT WAS 1 DEGREE R. A/C WAS IN CLIMB AND CHANGING HEADING AT THIS TIME. ACTUAL POSITION WAS NEVER OVER 1.5 DEGREES IAW TSM 27-20-00-810-804-A, NO FURTHER ACTION REQUIRED.
